Would you have Muscle tightness when you have Epstein-barr virus infection?
Summary: Muscle tightness is reported only by a few people with Epstein-barr virus infection.
We study people who have Muscle tightness and Epstein-barr virus infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Epstein-barr virus infection and Muscle tightness >>>
Epstein-barr virus infection
Epstein-barr virus infection (latest reports from 2,088 Epstein-barr Virus Infection patients)
Muscle tightness has been reported by people with multiple sclerosis, depression, high blood cholesterol, pain, high blood pressure. (latest reports from 5,260 Muscle tightness patients)
On Jan, 4, 2015: 1 people who has epstein-barr virus infection and Muscle Tightness is studied.
Gender of people who have epstein-barr virus infection and experienced Muscle tightness * :
|Muscle tightness||100.00%||0.00% |
Age of people who have epstein-barr virus infection and experienced Muscle tightness * :
|Muscle tightness||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00%||0.00% |
Severity of the symptom * :
Top co-existing conditions for these people * :n/a
Most common drugs used by these people * :
- Nuvigil (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Epstein-barr Virus Infection and Muscle Tightness?
You are not alone! Join a mobile support group:
- support group for people who have Muscle Tightness and Epstein-barr virus infection
- support group for people who have Muscle Tightness
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Can nuvigil (vs adderall) be used simultaneously to help wean off 60mg/day of adderall? (1 answer)
I have been on Adderall 30mg 2x daily for years!! I've had it lowered to 20mg, I've TRIED to go months without it (when not working) however I feel I've built up a tolerance level to the point that it's not as effective as it once was. My personal life has detoured WAY past anything an ADHD medication can possibly help as far as focusing on NEEDED tasks etc. I end up feeling wrapped up in what I'm doing at the moment that my anxiety increases due to all that I haven't been able to accomplish. I take various medications for various reasons, depression, anxiety, bulimia etc., and for the most part the doses have varied based on circumstances and current need at said time of prescription.. MY FAMILY HAS A HISTORY OF HEART DISEASE, And realizing that I'm already on the highest Adderall dosage scares me (and THEN as I think about it, it makes my heart race!). I've also noticed increased muscle spasms as well as extreme and intense pressure on my jaw (TMJ). MY QUESTION IS: does anyone have any experience LOWERING their Adderall dosage AND adding Nuvigil? The research I've done to date gives me impression that it could help balance out the more extreme effects of Adderall (60mg/day) but that the nuvigil would or could potentially help with the EXTREME exhaustion I feel as Adderall wears off. Some days I just crash, some days I sleep fine and others no matter how hard I tryyyy, I just CAN'T fall asleep, therefore making the next day worse! IDEALLY I'D LIKE TO BE MED FREE, right now I need them, but am hoping maybe I can speak with my doctor to lower Adderall and add Nuvigil to help wean me off the amphetamines as well as lower dosage intake. YES, a lot of the anxiety, sleeplessness and depression are related to current circumstances in my life, however, where I am is not where I want to be or where I'm headed.. Life is a journey, and all my meds have become a part of a journey I never thought I'd find myself taking. I don't want life/meds to define me, or create a me I no longer recognize, because scarily enough that seems to be a common pattern. As I overcome each and every daily obstacle, I also don't want to be "hooked" on my meds or needing "more" to wake up/sleep/function.. I'd like to work on finding a solution towards weaning off my meds NOW, and work my way off slowly, primarily the Adderall. I'm hoping by suggesting to my doctor and showing him my research he may agree (IF ITS EVEN A LOGICAL COMBO, CLEARLY IM NOT A DOCTOR) nuvigil could help me. I've already started taking less of my anti depressants, trazadone and xanax without discussing with doc because he is always busy.. My next appt I want to go in fully prepared with a plan and an overall goal to REDUCE my Adderall dose, but overall, I'm clueless!!! I have no idea what other meds other than nuvigil "could" potentially help if at all. I could be entirely wrong, Anyone with any experience using one vs other or both simultaneously, or anyone with constructive input, PLEASE COMMENT/SHARE!!
- Can my symptoms actually pinpoint a cause/condition? (1 answer)
I would just like insight on this. I'm on pain management right now, but it's just to manage the pain. Every thing else has really been not taken serious by any physican it office I've been to. Is this normal stuff many woman go through? I'm just sick of feeling like this between the constant pain & the daily having to pluck hairs it's insane. I'm in fantastic shape(used to be double my weight & now I'm 100lbs), the best looking I've ever been with a incredibly good looking husband & a wonderful family. My issues seem to detour a lot of things & while I'm young I'd like to get this solved or some type of solution to even maintain myself, not looking for a miracle, but would really appreciate answers.
- Has anyone had tingling in hands, arms, feet, legs from lisinopril that did not go away when they quit taking it? if you got rid of the tingles, how did you do it? (2 answers)
After 9 months on Atenolol I started getting tingling in my left hand. Also had a pulmonary embolism. A doc switched me to Lisinopril and the tingling moved to my legs, feet, both hands and arms. My calf muscles are very tight and my legs ache. Plus dizziness and other things. After 3 years of going round and round with doctors and no one finding anything wrong with me, I found posts about Lisinopril and tingling and I quit taking it. But the tingling and aches have not gone away. Has anyone else had this problem and does anyone know how to fix it??? I get nowhere going to doctors, they find nothing wrong with me. Thanks
- Can coumadin cause more blood clotting?
I had a PE about 2 weeks ago. I was on Lovenox shots twice a day. I have been on 5mg coumadin to 7mg to now 10mg a night. My INR levels are still below 2.0. I have been on the 10mg for a week now. I am being extremely concerned with my confusion. I cant even remember whether the light was red or green after just driving through it. I am having trouble reading words and processing a question. Typing this is not very hard, but creating the thought i want to convey is a little troubling. I have lately had some extreme shortness of breath. Walking up my house stairs. Walking to my car down the driveway. I feel like i all my muscles are heavy and then i am so out of breath when i arrive to wherever i was going. Not to mention the severe headache that comes along with that. I have had spikes in numbing pain in my arms and legs. Twitching feeling in my head and neck. I also have begun to have blood in my stool. With every passing BM i have more blood. The doctor does not seem to worried about it. He had my INR levels checked again. I am looking for some reassurance that things are ok. I am 23 and just feel like maybe i need a 2nd opinion. Just wanting to know if any of this is because of my PE and Coumadin. I have no preliminary sightings for blood clotting either in legs or lungs. I don't smoke nor do i eat Vitamin K enriched foods. I barely drink.
More questions for: Epstein-barr virus infection, Muscle tightness
More reviews for: Epstein-barr virus infection, Muscle tightness
Comments from related studies:
From this study (3 months ago):
bitten & treated for a tick bulls eye last june; four months ago(lyme disease)
From this study (3 months ago):
frozen muscle. were its painful to move.
From this study (8 months ago):
I currently take trazodone. Just read that it can cause muscle tightness and I have muscle tightness from my neck down to lower back. I do have herniated discs so I'm not sure if trazodone is causing muscle spasms or if the disc are.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.